Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed vitamin B-12 deficiency. Took nurokind plus injections, tablets. Pain below ribs. Medicine side effect?

Hi, i have been diagonised with deficiency of vitamin B-12, the doctor advised me for 10 injections of nurokind plus. i have completed the said course and then as per the advice of my doctor i started taking nurokind plus tablets. Since last 1 month i m feeling pain below ribs portion, is there any connection of such kind of pain with the said capsules or i would say vitamin supplement .
Asked On : Tue, 20 Nov 2012
Answers:  2 Views:  1877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi I am Dr.kadhir,

Neurokind plus is a combination of mecobalamin (B12), folic acid, vitamin B6, alpha lipoic acid.

The major side effects when taken orally are anorexia (poor appetite), nausea, vomiting and diarrhea and when given as injection are rash, headache, hot sensation and pain at injection site. Those side effects are not uncommon they can be managed appropriately.

It usually does not cause any pain below the ribs and there is also no literature to support it. At the same time Vit B12 deficiency can cause chest pain. It is better consult your doctor and evaluate for pain.

Thank you for the consultation in health care magic.
Answered: Wed, 28 Aug 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Manjeth Kumar G's  Response
Welcome to Healthcaremagic.

I had gone through your query and understand your concern.

No. Vitamin B12 supplements and injections may not be cause for your pain.
The cause could be something else.
Pain under the rib cage may be experienced due to various conditions.
I need some detailed query about your pain.
Whether pain is central or left sided or right sided?
What is the type of pain? sharp or pricking or dull ache or compressing?
Whether it have any relation to your food? ie. Immediately after food intake or 2 or 3 hr after food intake?
Associated with any nausea or vomiting or diarrhoea?
Isn't ir radiating to left or right arm?
Do you have any breathing difficulty ?
Do you have any cough or cold?

The cause may ranging from simple gastric upset to heart attack.
If you are my patient, after detailed history i will go for physical examination.
As physical examination is more vital.
Please consider the above questions in mind and analyse yourself.
If the pain is sharp and excruciating or compressing type, ECG is must.
If pain is radiating to arms and shoulder, Ecg is must.
If the ECg is normal, go for some Proton pump inhibitors like Pantoprazole as it may be due to gastritis.
But keep in mind that, It may be due to musculoskeletal pain.
If the pain is persisting, please do following investigations.
Investigations like Chest X ray, Upper GI endoscopy to confirm the diagnosis.

Hope this helps.
f you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor